# SDR AALA20011736

- Difficulty date: September 10, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: False Indication
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ORD - FLT 42 - IN CRUISE FLIGHT AT FL330 FMC 2 CB POPPED AND THE FOLLOWING EICAS MESSAGE APPEARED, R FMC FAIL, EICAS CONTROL PNL, EICAS DISPLAY, R IRS ON DC ALSO AUTO THROTTLES WOULD NOT MATCH N1 POWER SETTINGS.  RIGHT ENGINE NR 1 WAS 6 PERCENT HIGHER THAN LEFT ENGINE WITH MATCHED POWER LEVERS ALL OTHER PARAMETERS ALSO UNMATCHED FWD GALLEY CHILLER NAV F/O NAV RMDI INOPERATIVE AS WELL, ALSO NO LAND 3.  REINSTATED C/B C307.  INSPECTED RIGHT IDG AND RT ENGINE FEEDER HARNESS.  NO FAULTS FOUND, CHECKED AND SERVICED RIGHT IDG OIL CHECKED OK.  RAN BOTH ENGINES AT CRUISE POWER FOR TWENTY MINUTES.  NO FAULTS FOUND.  LOADED RIGHT MAIN BUS TO 75 PERCENT LOAD FOR APPROXIMATELY 10 MINUTES.  NO FAULTS AND C/B C307 REMAINED I
